信用リスク計量のための数理モデル  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 中川 秀敏
    • 東京工業大学大学院イノベーションマネジメント研究科

Journal

  • SUGAKU

    SUGAKU 58(4), 399-410, 2006-10-01

    The Mathematical Society of Japan

References:  29

Codes

  • NII Article ID (NAID)
    10018386760
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    0039470X
  • NDL Article ID
    8551070
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  NDL  IR  J-STAGE 
Page Top